# SDR CKSA96351

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 57629802
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  INBOARD AFT COWL DOOR NR 2 TRAILING EDGE DAMAGED APPROXIMATELY 24 INCHES LONG.  PATCHED COWL DOOR TRAILING EDGE IAW DC-8 SRM 78-2-0, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81974.
